# SDR VNAA202509250036

- Difficulty date: August 5, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: SH670319055
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT OF ACTUATOR ROD ASSEMBLY BTW FS310.00 TO FS319.70 AND STGR18LH AT LOWER SURROUND STRUCTURE OF PASSENGER DOOR.  SUPPORT OF ACTUATOR ROD ASSEMBLY BTW FS310.00 TO FS319.70 AND STGR18LH (FITTING) AT LOWER SURROUND STRUCTURE OF PASSENGER DOOR WAS REPLACED PER CRJ700 SRM 51-42-21-001-001-A01
